# SDR 2000UALA00571

- Difficulty date: September 28, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 22,554 hours, 8,024 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT DAMAGED NEAR FLOOR AT DOOR 1 LEFT.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK OK.
